# SDR DL764021217

- Difficulty date: October 21, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 5,923 hours, 2,318 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72077500
- Condition: Malfunctioned
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CIRCUIT BREAKER POPPED ON OVEN IN THE AFT GALLEY AFTER 30 MINUTES OF FLIGHT.  THREE HOURS LATER THE SMOKE ALARM IN THE GALLEY WENT OFF.  NO SMOKE WAS OBSERVED OR SMELLED AND THE CB HAS NOT BEEN RESET.  FWD OVEN 708 TO MCO AND PLACARD PER MEL 25-20-01I.  C/B'S PULLED AND COLLARD.  AFT SMOKE DETECTOR TEST NORMAL.
